Were you feeling any of the tiredness/spun out feeling prior to starting your meds? If not, then I'd guess it is a side-effect, but I'm not familiar with any of the meds you are taking. When I've taken prednisione (like I am now) I am easily agitated, can't sleep more than 3 or 4 hours at a time, and do get a little spacey. Have you changed your diet at all lately? Another thing I've noticed is that when I go a few days without much refined sugar in my diet, I get spacey as well. It comes and goes, but it is like I get a little dizzy for a while, then I'm fine, then I'm spacey again. I hope you can find the cause of this for you soon. This disease is so frustrating and hard to manage as it is. Throw in some weird mood swings and it gets really annoying.
36 y.o. male
Diagnosed w/ moderate UC in May '06
Asacol, Florastor, VSL#3, Wellbutrin XL, Prozac, multi-vitamin, Allegra, Lialda, Colocort enema, Prednisone (trying to taper down)